Volume 12, Number 3
Previous Issue Next Issue

Jia-chang Sun

J. Comp. Math., 12 (1994), pp. 195-202

Preview Full PDF 237 1910 Abstract

Yeyios A.K. & Psimarni A.

J. Comp. Math., 12 (1994), pp. 203-212

Preview Full PDF 222 1964 Abstract

Xing-ye Yue

J. Comp. Math., 12 (1994), pp. 213-223.

Preview Full PDF 233 1932 Abstract

Zhen Han & Long-jun Shen

J. Comp. Math., 12 (1994), pp. 224-234

Preview Full PDF 210 1897 Abstract

Wang-yao Li

J. Comp. Math., 12 (1994), pp. 235-238

Preview Full PDF 215 1895 Abstract

Ying-guang Shi

J. Comp. Math., 12 (1994), pp. 239-247

Preview Full PDF 229 1864 Abstract

Jun-bin Gao & Shih TM

J. Comp. Math., 12 (1994), pp. 248-258

Preview Full PDF 227 1922 Abstract

Yun-qing Huang

J. Comp. Math., 12 (1994), pp. 259-264

Preview Full PDF 220 1839 Abstract

Zai-jiu Shang

J. Comp. Math., 12 (1994), pp. 265-272

Preview Full PDF 231 1892 Abstract

Jodar Lucas, Morera Jose Luis & Rubio Gregoria

J. Comp. Math., 12 (1994), pp. 273-290

Preview Full PDF 219 1792 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard